# SDR AALA2019080769006

- Difficulty date: August 4, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 60,419 hours, 24,457 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Transceiver
- Part number: 8220334002
- Part serial: 7CUV
- Condition: Faulted
- Location: Flt Director
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WITH #1 FLT DIRECTOR AS MASTER, AUTOTHROTTLES ADVANCED THRUST LEVERS DURING FLARE AFTER  BEING RETARDED TO IDLE.  MAINTENANCE REPLACED #1 LRRA XCVR DUE TO NUMEROUS 1,2 COMP FAULTS. OPS AND BITE CHECKS NORMAL IAW AMM 34-33-21 AND AMM 22-31-00.
